# SDR DALA2025022101354

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 76,079 hours, 35,983 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3264 DISC: ON LANDING, SMELLED STRONG ODOR ON FLT DECK AND FA'S IN REAR OF ACFT SAW FOG THAT EVENTUALLY DISSIPATED. C/A: FOLLOWED ODI PREVENTION STEPS ON LOG #0818088. FOUND APU TO BE AT FAULT AFTER ISOLATION WITH ENG BLEED AS PER W/C 0550-2002. W/ C 4900-2001 AND AMM 21-00-00-615-803-A. DECONTAMINATION OF THE ECS LEVEL B WAS ACCOMPLISHED. APU IS FORWARDED TO MEL AND ALL OTHER BLEED OPERATIONS NORMAL WITH NO SMOKE OR FUME SMELL. A/C OK FOR SVC. (LP: 6708352)
